# SDR CA140218010

- Difficulty date: December 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cotter Pin
- Condition: Sheared
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SB 670BA-53-042 INSPECTION, A SHEARED OFF COTTER PIN WAS DETECTED AT CENTER FUSELAGE AREA RT FWD KEEL-BEAM LINK, FWD POSITION, NUT IS LIGHTLY LOOSENED.  IAW STANDARD PRACTICE, NUT WAS RE-TORQUED AND A NEW COTTER PIN WAS INSTALLED.
